On the Drinfeld moduli problem of p-divisible groups

Rapoport M, Zink T (2017)
Cambridge Journal of Mathematics 5(2): 229-279.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Rapoport, Michael; Zink, ThomasUniBi
Abstract / Bemerkung
Drinfeld proved that the p-adic upper half space Omega(d)(F) for a p-adic local field F is the general fiber of a formal scheme which is the moduli space of special formal O-D-modules, where D is a central division algebra with invariant 1/d over F. We give examples of other moduli problems of p-divisible formal groups which have general fiber Omega(d)(F). We show that, when F/Q(p) is unramified, our moduli spaces actually agree with Drinfeld's space. Using our results in the ramified case, P. Scholze has proved this in general. We also consider a variant for the Lubin-Tate moduli problem.
Erscheinungsjahr
2017
Zeitschriftentitel
Cambridge Journal of Mathematics
Band
5
Ausgabe
2
Seite(n)
229-279
ISSN
2168-0930
eISSN
2168-0949
Page URI
https://pub.uni-bielefeld.de/record/2917746

Zitieren

Rapoport M, Zink T. On the Drinfeld moduli problem of p-divisible groups. Cambridge Journal of Mathematics. 2017;5(2):229-279.
Rapoport, M., & Zink, T. (2017). On the Drinfeld moduli problem of p-divisible groups. Cambridge Journal of Mathematics, 5(2), 229-279. doi:10.4310/CJM.2017.v5.n2.a2
Rapoport, M., and Zink, T. (2017). On the Drinfeld moduli problem of p-divisible groups. Cambridge Journal of Mathematics 5, 229-279.
Rapoport, M., & Zink, T., 2017. On the Drinfeld moduli problem of p-divisible groups. Cambridge Journal of Mathematics, 5(2), p 229-279.
M. Rapoport and T. Zink, “On the Drinfeld moduli problem of p-divisible groups”, Cambridge Journal of Mathematics, vol. 5, 2017, pp. 229-279.
Rapoport, M., Zink, T.: On the Drinfeld moduli problem of p-divisible groups. Cambridge Journal of Mathematics. 5, 229-279 (2017).
Rapoport, Michael, and Zink, Thomas. “On the Drinfeld moduli problem of p-divisible groups”. Cambridge Journal of Mathematics 5.2 (2017): 229-279.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar